MathSciNet Relay Station
MathSciNet bibliographic data
MR1078114 (92a:58034) 58E20 (35J45)
Hélein, Frédéric Régularité des applications faiblement harmoniques entre une surface et une sphère. (French) [Regularity of weakly harmonic maps between a surface and an $n$-sphere] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 9, 519–524.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement